# SDR IPXA1565719

- Difficulty date: February 15, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 30,313 hours, 13,755 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 600 S16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, DAMAGE TO FRAME 600 BELOW STR 16R MAIN CARGO DECK.   REPAIRED IAW EA 110162, REV IR.
